Composition
Each capsule contains:
- Ibuprofen 200 mg.
- Phenyl propanolamine 24 mg.
- Chlorpheniramine maleate 3 mg.
- Caffeine 25 mg.
Properties
Ibuprofen, belongs to the NSAIDs group of compounds. It possesses remarkable analgesic and antipyretic properties, together with potent anti-inflammatory actions.
Phenyl propanolamine acts on receptors in the mucosa of the respiratory tract, producing vasoconstriction, resulting in diminishing tissue hyperemia and decreasing edema and congestion of nasal airways.
Chlorpheniramine maleate has an anti-cholinergic and sedative effect.
Caffeine relaxes bronchial muscle and stimulates C.N.S. and cardiac muscle.
Indications
Antiflu provides relief of all symptoms accompanying upper respiratory allergy, hay fever, sinusitis and common cold symptoms such as; headache, bone aches, fever, sneezing, watery eyes and upper respiratory tract congestion.
Dosage & Administration
- The daily recommended dose is 1-2 capsules, three times per day, depending on the severity of the case.
- Dosage should not exceed 6 capsules per day.
Contra-Indications
Antiflu is contraindicated in patients receiving antihypertensives, pregnant women specially in the first trimester & children under 12 years of age.
Packing
Box containing 2 strips, each of 10 capsules.
Antiflu Capsules produced by ADWIA Co, S.A.E. 10TH of Ramadan City, Egypt